| Model Number |
620-2221411-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during training by facility staff, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.